Phazyme Anti-Gas/Simethicone, Ultra Strength, 180 mg, Softgels

Strongest dose available! Relieves gas fast: pressure, bloating, discomfort. Goes to work in minutes. Easy to swallow & portable! Take Phazyme and the gas is gone. Convenient & portable. Has the highest dose of simethicone available. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Serious medicine for serious gas!

View our Curbside FAQ page